MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX IMPLANT 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX IMPLANT 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.646
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, it was seen that the dentist has used less drills than recommended to perform the implant installation.
 
Event or Problem Description
(b)(4).The dentist reported that 11 days after dental implant was installed in intraoral region 30#, its non-osseointegration was observed.The patient presented insufficient quantity/quality (bone type iii), 30 ncm of primary stability was achieved and fenestration occurred during surgery.The dentist also reported that maybe the patient has not take his medicine because there were infection 2 months ago.

Brand Name
CM TITAMAX IMPLANT 5.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7883206
Report Number3008261720-2018-04581
Device Sequence Number16609812
Product Code DZE
UDI-Device Identifier07898237568942
UDI-Public07898237568942
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2018
Report Date (Section F) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2022
Device Catalogue Number109.646
Device Lot Number800239155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/17/2018
Device Age16 MO
Event Location Other
Date Report to Manufacturer08/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;